Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-0391

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

Dual Banach spaces which contain an isometric copy of L1

Autorzy Dilworth, S.  Girardi, M.  Hagler, J. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN A Banach space contains asymptotically isometric copies of l1 if and only if its dual space contains an isometric copy of L1.
Słowa kluczowe
PL analiza funkcjonalna   przestrzeń Banacha  
EN asymptotically isometric copies of l[sub 1]   Banach spaces   isometric copy of L[sub 1]  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 1
Strony 1--12
Opis fizyczny Bibliogr. 18 poz.,
Twórcy
autor Dilworth, S.
autor Girardi, M.
autor Hagler, J.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-0391
Identyfikatory